# SDR SWAA2024101647662

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 61,812 hours, 37,277 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR LANDING GEAR BEAM SHELF PANEL I/B FAIRING IS CRACKED.<[01] REMOVED AND REPLACED RH WING LWR LANDING GEAR BEAM SHELF PANEL I/B FAIRING IN REF AMM 57-50-02.
